Siegel

Albert-Ludwigs-Universität Freiburg

Mathematisches Institut

Prof. Guofang Wang


Lebenslauf

  1. Seit 1.10.2009 W3 Professor, Freiburg Uni.
  2. 1.10.2006--30.9.2009, W2 Professor, Magdeburg Uni.
  3. 1.9.1999--30.9.2006, Mitarbeiter, Max-Planck-Inst. Math., Leipzig
  4. 1.10.1998--30.09.1998, Asso Prof., Academica Sinica, Beijing
  5. 1.9.1996--31.12.1997, Gastwissenschaftler, Max-Planck-Inst. Math., Leipzig
  6. 1.10.1994--30.08.1996, Gastwissenschaftler, Ruhr-Uni. Bochum.
  7. 1.9.1990--30.09.1994, Ass. Prof., Asso Prof., Academica Sinica, Beijing
  8. 1.9.1980--30.0.1990, Bechelor, Zhejiang Uni. (1984), Master, Hangzhou Uni. (1987), Ph.D, Academica Sinica, Beijing (1990)

List of Publications

May 2014.

    MathSciNet MathSciNet

  1. The Dirichlet problem for the equation of prescribed mean curvature, Ann. Inst. Henri Poincare, Analyse non lineaire, 9 (1992), 643--655.
  2. Non-symmetric harmonic maps from annuli to 2-sphere, C.R. Acad. Sci., Paris, 315 (1992), 699--702.
  3. Harmonic maps from a closed surface of higher genus to the unit 2-sphere International J. of Math. 4 (1993) 359--365.
  4. (with W.Y.Ding)N onexistence of smooth axially symmetric harmonic maps from $B^3$ into $S^2$, Nonlinear P.D.E., Proceeding of International Conference, ed. G. Dong und F.H. Lin (1993) 38--45. J. Part. Diff. Eq., 24 (2011), pp. 289-296.
  5. (with J. Jost, X. Peng) Analytical aspects of the Seiberg-Witten functional, Calc. Var. and P.D.E. 4 (1996) 205-218.
  6. Birkhoff minimax principle for minimal surfaces with free boundary, Math. Ann. 314 (1999) 1, 89-107
  7. (with Ding, W., Jost, J., Li, J.)The differential equation $\Delta u = 8\pi - 8\pi he^u$ on a compact Riemann surface, Asian J. Math. 1 (1997) 230-248
  8. (with W. Ding, J. Jost, J. Li) An analysis of the two-vortex case in the Chern-Simons Higgs model Calc. Var. and P.D.E. 7 (1998) 87-97
  9. (with X. Peng) Harmonic maps with a prescribed potential, C. R. Acad. Sci. Paris 327 (1998) 271-276
  10. (with Ding, W., Jost, J., Li, J.) Multiplicity results for the two-vortex Chern-Simons Higgs model on the two-sphere, Commemt. Math. Helv. 74 (1999) 118-142
  11. (with L. Zhang) Non-Topological Solutions of the Relativistic SU(3) Chern-Simons Higgs Model Comm. Math. Phys. 202 (1999) 3, 501-515
  12. Moser-Trudinger inequalities and Liouville systems C. R. Acad. Sci. Paris 328 (1999), 895-900
  13. (with W. Ding, J. Jost, J. Li) Existence results for mean field equations, Ann. Inst. Henri Poincar\' e, Analyse non lin\'eaire 16 (1999), 653-666
  14. S^1-invariant harmonic maps from S^3 to S^2 Bull. London Math. Soc. 32 (2000), 729--736
  15. (with J. Wei) On a conjecture of Wolansky, Nonlinear Analysis, TMA. 48 (2002) 927-1075
  16. (with X. Zhu) Extremal Hermitian metrics on Riemann surfaces with singularities Duke J. Math. 104 (2000), 181--210
  17. (with H. V. Le)A characterization of minimal Legendrian submanifolds in {S}^{2n+1} Composito Math. 129 (2001), 87-93
  18. (with H. V. Le) Anti-complexified Ricci flows on symplectic manifolds J. reine angew. Math., 530 (2001) 17-32
  19. (with W. Ding, J. Jost, J. Li, X. Peng)Self duality equations for Ginzburg-Landau and Seiberg-Witten type functionals with $6^{th}$ order potentials, Commun. Math. Phys. 217 (2001) 2, 383-407
  20. (with J. Wei)Steady state solutions of a reaction-diffusion system modeling chemotaxis, Math. Narich. 233-234 (2002) 221-236
  21. Nirenberg's problem on domains, J. Geom. Anal., 11 (2001), 717-726
  22. (with D. Horstmann) Blowup in a chemotaxis model without symmetry assumptions, Europ. J. of Appl. Math. 12 (2001), 159-177
  23. (with J. Jost) Analytic aspects of the Toda system: I. Moser-Trudinger inequalities, Comm. Pure Appl. Math., 54 (2001), 1289-1319
  24. (with J. Jost) Classification of solutions of a Toda system in R^2, International Math. Research Notices, 2002 (2002) 277-290
  25. (with P. Guan) A fully nonlinear conformal flow on locally conformally flat manifolds, J. reine angew. Math. 557 (2003) 219-238
  26. (with P. Guan) Local estimates for a class of fully nonlinear equations arising from conformal geometry, International Math. Research Notices, 2003 (2003) 1413-1432
  27. (with Dong Ye) On a nonlinear elliptic equation arising in a free boundary problem, Math. Z., 244 (2003) 531-548
  28. (with P. Gaun and J. Viaclovsky)Some p roperties of the Schouten tensor and applications to conformal geometry, Trans. AMS, 355 (2003), 925-933
  29. (with P. Guan and C.-S. Lin) Application of The Method of Moving Planes to Conformally Invariant Equations, Math Z., 247 (2004) 1-19
  30. (with P. Guan) Geometric inequalities on locally conformally flat manifolds, Duke J. Math. 124 (2004), 177-212
  31. (with C. Chen and C.-S. Lin) Existence of bubbling phenomena of two-vortex solutions in a Chern-Simons Model Annali della Scuola Normale Superiore, Classe di Scienze, Serie V, 3 (2004), 367-397
  32. (with Fei, S.-M. Jost, J. Li-Jost, X.) Entanglement of formation for a class of quantum states, Phys. Lett. A 310 (2003), 333--338.
  33. (with J. Jost, C. S. Lin) Analytic Aspects of the Toda System: II. Bubbling Behaviors of Solutions, Comm. Pure Appl. Math 59 (2006), no. 4, 526--558.
  34. (with P. Guan and C.-S. Lin) Schouten tensor and some topological properties, Comm. Anal. and Geom. 13 (2005), no. 5, 887--902
  35. (with Knut Smoczyk, Yuan-Long Xin) Bernstein type theorems with flat normal bundle Calc. Vari., 26 (2006), no. 1, 57--67.
  36. (with Q. Chen, J. Jost, J. Li) A Regularity Theorem and Energy Identities for Dirac-Harmonic Maps, Math. Z. 251 (2005), no. 1, 61--84.
  37. (with Q. Chen, J. Jost, J. Li) On Dirac-harmonic maps Math. Z 254 (2006), no. 2, 409--432.
  38. $\sigma_k$σk-scalar curvature and eigenvalues of the Dirac operator. Ann. Global Anal. Geom. 30 (2006), no. 1, 65--71.
  39. (with Yuxin Ge) On a fully nonlinear Yamabe problem. Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 4, 569--598.
  40. (with P. Guan) Conformal deformations of the smallest eigenvalue of the Ricci tensor. Amer. J. Math. 129 (2007), no. 2, 499--526.
  41. (with Guan, Pengfei ; Lin, Chang-Shou) Local gradient estimates for quotient equations in conformal geometry Internat. J. Math. 18 (2007), no. 4, 349--361.
  42. (with Ge, Yuxin) On a conformal quotient equation. Int. Math. Res. Not. IMRN 2007, no. 6, Art. ID rnm019, 32 pp.
  43. (with Jost, Jürgen; Zhou, Chunqin) Super-Liouville equations on closed Riemann surfaces. Comm. Partial Differential Equations 32 (2007), no. 7-9, 1103--1128.
  44. Chen, Q. ; Jost, J. ; Wang, G. Liouville theorems for Dirac-harmonic maps. J. Math. Phys. 48 (2007), no. 11, 113517, 13 pp.
  45. (with Jost, Jürgen ; Ye, Dong ; Zhou, Chunqin) The blow up analysis of solutions of the elliptic sinh-Gordon equation. Calc. Var. Partial Differential Equations 31 (2008), no. 2, 263--276.
  46. (with Chen, Qun ; Jost, Jürgen) Nonlinear Dirac equations on Riemann surfaces. Ann. Global Anal. Geom. 33 (2008), no. 3, 253--270.
  47. (with Jost, Jürgen ; Zhou, Chunqin) Metrics of constant curvature on a Riemann surface with two corners on the boundary. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 2, 437--456.
  48. 2009
  49. (with Jost, Jürgen; Zhou, Chunqin) Metrics of constant curvature on a Riemann surface with two corners on the boundary. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), no. 2, 437–456,
  50. (with Jost, Jürgen; Wang, Zhou, Chunqin; Zhu, Miaomiao) Energy identities and blow-up analysis for solutions of the super Liouville equation. J. Math. Pures Appl. (9) 92 (2009), no. 3, 295–312.
  51. (with Shi, Yuguang; Wu, Jie) On the behavior of quasi-local mass at the infinity along nearly round surfaces. Ann. Global Anal. Geom. 36 (2009), no. 4, 419–441.
  52. (with Futaki, Akito; Ono, Hajime) Transverse Kähler geometry of Sasaki manifolds and toric Sasaki-Einstein manifolds. J. Differential Geom. 83 (2009), no. 3, 585–635.
  53. 2010
  54. (with Chen, Wenxiong; Li, Congming) On the stationary solutions of the 2D Doi-Onsager model. Nonlinear Anal. 73 (2010), no. 8, 2410–2425
  55. (with Smoczyk, Knut ; Zhang, Yongbing) The Sasaki-Ricci flow. Internat. J. Math. 21 (2010), no. 7, 951–969.
  56. (with Ge, Yuxin ; Lin, Chang-Shou) On the σ2-scalar curvature. J. Differential Geom. 84 (2010), no. 1, 45–86.
  57. 2011
  58. (with Chao Xia) A Brunn-Minkowski inequality for a Finsler-Laplacian. Analysis (Munich) 31 (2011), no. 2, 103–115.
  59. (with Xia, Chao) A characterization of the Wulff shape by an overdetermined anisotropic PDE. Arch. Ration. Mech. Anal. 199 (2011), no. 1, 99–115.
  60. 2012
  61. (with Yuxin Ge) An almost Schur theorem on 4-dimensional manifolds. Proc. Amer. Math. Soc. 140 (2012) 1041-1044.
  62. (with Chao Xia) Blow-up analysis of a Finsler–Liouville equation in two dimensions Journal of Differential Equations, 252 (2012) no. 2, 1668-1700
  63. (with Dong Ye) A Hardy–Moser–Trudinger inequality Advances in Mathematics, 230 (2012) no. 1, 294-320
  64. (with Jin, Y.; Jost, J.) A nonlocal version of the Osher-Solé-Vese model. J. Math. Imaging Vision 44 (2012), no. 2, 99–113.
  65. (with Xu, Deliang) Harmonic maps from smooth metric measure spaces. Internat. J. Math. 23 (2012), no. 9, 1250095,
  66. (with Xia, Chao) An optimal anisotropic Poincaré inequality for convex domains. Pacific J. Math. 258 (2012), no. 2, 305–325.
  67. 2013
  68. (with Zhang, Yongbing) A conformal integral invariant on Riemannian foliations. Proc. Amer. Math. Soc. 141 (2013), no. 4, 1405–1414.
  69. (with Chen, Q.; Jost, J.) The maximum principle and the Dirichlet problem for Dirac-harmonic maps. Calc. Var. Partial Differential Equations 47 (2013), no. 1-2, 87–116.
  70. (with Q. Chen, J. Jost and Miaomiao Zhu) The boundary value problem for Dirac-harmonic maps, J. Eur. Math. Soc. (JEMS). Volume 15, Issue 3, 2013, pp. 997-1031.
  71. (with Yongbing Zhang) The Sasaki-Ricci flow on Sasakian 3-spheres, Communications in Mathematics and Statistics: Volume 1, Issue 1 (2013), Page 43-71
  72. (with Y. Ge) On a conformal quotient equation. I, Comm. Anal Geom. 21 (2013), no. 1, 1–38.
  73. (with Y. Ge, Chao Xia) On problems related to an inequality of Andrews, De Lellis and Topping, IMRN, Int Math Res Notices (2013) Vol. 2013 4798-4818 doi:10.1093/imrn/rns196
  74. (with Ge, Yuxin)A new conformal invariant on 3-dimensional manifolds. Adv. Math. 249 (2013), 131–160.
  75. (with Chao Xia) A sharp lower bound for the first eigenvalue on Finsler manifolds, Ann. Inst. H. Poincaré Anal. Non Linéaire 30 (2013), no. 6, 983–996.
  76. 2014
  77. (with Xia, Chao) Isoperimetric type problems and Alexandrov-Fenchel type inequalities in the hyperbolic space, Adv. Math. 259 (2014), 532–556.
  78. (with Y. Jin, J. Jost) A New Nonlocal H 1 Model for Image Denoising, to appear in Journal of Mathematical Imaging and Vision, no. 1, 93–105.
  79. (with Y. Ge and J. Wu) The GBC mass for asymptotically hyperbolic manifolds The GBC mass for asymptotically hyperbolic manifolds, (Announcement) C. R. Math. Acad. Sci. Paris 352 (2014), no. 2, 147–151.
  80. (with J. Jost, C. Zhou M. Zhu) The boundary value problem for the super-Liouville equation, to appear in Ann. Inst. H. Poincaré Anal. Non Linéaire 31 (2014), no. 4, 685–706
  81. (with Yuxin Ge, Jie Wu) The Gauss-Bonnet-Chern mass of conformally flat manifolds, arXiv:1212.3213, Int Math Res Notices (2014) 2014 (17): 4855-4878. doi: 10.1093/imrn/rnt095
  82. (with Yuxin Ge, Jie Wu) Hyperbolic Alexandrov-Fenchel quermassintegral inequalities II, arXiv:1304.1417, J. Diff. Geom. 98 (2014), no. 2, 237–260
  83. (with Yuxin Ge, Jie Wu) A new mass for asymptotically flat manifolds, arXiv:1211.3645 Adv. Math. 266 (2014), 84–119.
  84. 2015
  85. (with Yong Luo) On geometrically constrained variational problems of the Willmore functional I: the Lagrangian Willmore problem. Comm. Aanl and Geom., 23 (2015)191-223
  86. (with Q. Chen, J. Jost) A maximum principle for generalizations of harmonic maps in Hermitian, affine, Weyl, and Finsler geometry, J. Geom. Anal. 25 (2015), no. 4, 2407-2426 (with Yuxin Ge, Jie Wu) Hyperbolic Alexandrov-Fenchel quermassintegral inequalities I arXiv:1303.1714, unpublished
  87. (with Y. Ge and J. Wu) The GBC mass for asymptotically hyperbolic manifolds The GBC mass for asymptotically hyperbolic manifolds, Math. Z. 281 (2015), no. 1-2, 257–297. (Its announcement published in C. R. Math. Acad. Sci. Paris 352 (2014), no. 2, 147–151. )
  88. (with Y. Ge, J. Wu and C. Xia) A Penrose inequality for graphs over Kottler space, arXiv:1309.6248, Calc. PDE 52 (2015), no. 3-4, 755–782.
  89. Jin, Yan; Jost, Jürgen; Wang, Guofang A new nonlocal variational setting for image processing. Inverse Probl. Imaging 9 (2015), no. 2, 415–430.
  90. 2016
  91. Chen, Li; Wang, Guofang σ2-diffeomorphisms between 4-dimensional annuli. Calc. Var. Partial Differential Equations 55 (2016), no. 3, Art. 49, 20 pp
  92. Ge, Yuxin; Wang, Guofang; Wu, Jie; Xia, Chao Gauss-Bonnet-Chern mass and Alexandrov-Fenchel inequality. Front. Math. China 11 (2016), no. 5, 1207–1237.

To the Analysis Group.